# SDR CALA2017122804640

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 76,183 hours, 29,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED AT THE EXIT ROWS WITH THE SWITCH IN ARM POSITION. CYCLED POWER,  ALL EMERGGENCY LIGHTS WORK NORMAL.
